Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 24, 2021 Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v20.i7.60
pages 649-661

MHD OSCILLATING FLOW OF GENERALIZED JEFFREY FLUID PASSING THROUGH A RECTANGULAR DUCT FILLED WITH POROUS MEDIUM

Amir Khan
Department of Mathematics, University of Malakand, Chakdara, Dir(Lower), Khyber Pakhtunkhwa, Pakistan; Department of Mathematics and Statistics, University of Swat, Khyber Pakhtunkhwa, Pakistan
Gul Zaman
Department of Mathematics, University of Malakand, Chakdara, Dir(Lower), Khyber Pakhtunkhwa, Pakistan
Il Hyo Jung
Department of Mathematics, Pusan National University, Busan 609-735, South Korea

SINOPSIS

This article presents some new exact solutions corresponding to unsteady magnetohydrodynamic flow of generalized Jeffrey fluid in a rectangular duct, filled with a porous medium oscillating parallel to its length. The exact solutions are established by means of the double finite Fourier sine transform and discrete Laplace transform. The series solution of velocity field, associated shear stress, and volume flow rate in terms of Fox H-function, satisfying all imposed initial and boundary conditions, have been obtained. Also, the obtained results are analyzed graphically through various pertinent parameters.


Articles with similar content:

HYDROMAGNETIC FLOW NEAR A NON-UNIFORM ACCELERATING PLATE IN THE PRESENCE OF MAGNETIC FIELD THROUGH POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 8
Amir Khan, Ghaus ur Rahman, Gul Zaman
MAGNETOHYDRODYNAMIC FLOW IN A CIRCULAR CHANNEL FILLED WITH A POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 9
Vineet Kumar Verma, Sanjeeva Kumar Singh
THE OSCILLATORY MOTION OF A GENERALIZED OLDROYD-B FLUID IN THE PRESENCE OF CONSTANT PRESSURE GRADIENT
Special Topics & Reviews in Porous Media: An International Journal, Vol.6, 2015, issue 3
Amir Khan, Gul Zaman
OSCILLATORY ROTATING FLOWS OF A FRACTIONAL JEFFREY FLUID FILLING A POROUS SPACE
Journal of Porous Media, Vol.13, 2010, issue 1
Norsarahaida Saidina Amin, Kamran Fakhar, Masood Khan
Hiemenz Flow of a Micropolar Viscoelastic Fluid in a Hydromagnetic Saturated Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 7
M. Modather M. Abdou, S.M.M. EL-Kabeir